# SDR MZZA98158

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DH
- Make and model: Boeing 727264
- Aircraft serial: 20780
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Punctured
- Location: Rt Elevator Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, PUNCTURE WAS FOUND ON RT ELEVATOR TAB UPPER SKIN AT ELEV STA 110.  THE DAMAGED SKIN 0.5 INCH DIAMETER WAS TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-6.  (X)
